Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel bad after restating meds - using 2 MAOIS SLS

Posted by tepi on April 21, 2009, at 20:05:31

In reply to Re: I feel bad after restating meds - using 2 MAOIS tepi, posted by SLS on April 21, 2009, at 8:09:18

Scott I was gonna bablemail you yesterday but it seems yours if off right
Yes thank you , Im not going to add Parnate in this moment . I need a med in this moment and I only have Nardil in stock.
where can I send you an email Scott?


> I know what it is like to feel so desperate to end the pain and suffering of depression quickly that one would take risks in self-medicating.
>
> I'm sure that you know the risks of adding Parnate to Nardil. Fr*g personal theories. They may be accurate, but we really don't know everything that these drugs do pharmacodynamically to be certain. Perhaps you should reconsider. Maybe wait 5 days?
>
> I hope everything works out for you.
>
>
> - Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tepi thread:891863
URL: http://www.dr-bob.org/babble/20090416/msgs/892013.html